Volume 22, Issue 1
A Nonlinear Diffusion System with Coupled Nonlinear Boundary Flux

Jinhuan Wang , Miaoqing Tian & Liang Hong

DOI:

J. Part. Diff. Eq., 22 (2009), pp. 11-31.

Published online: 2009-02

Preview Full PDF 350 969
Export citation
  • Abstract

This paper studies a nonlinear diffusion system with coupled nonlinear boundary flux and two kinds of inner sources (positive for the first and negative for the second), where the four nonlinear mechanisms are described by eight nonlinear parameters. The critical exponent of the system is determined by a complete classification of the eight nonlinear parameters, which is represented via the characteristic algebraic system introduced to the problem.

  • Keywords

Critical exponents nonlinear diffusion inner absorptions nonlinear boundary flux blow-up global solutions characteristic algebraic system

  • AMS Subject Headings

35K55 35B33

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard